MathSciNet Relay Station
MathSciNet bibliographic data
MR1796498 57N13
Krushkal, Vyacheslav S.; Quinn, Frank Subexponential groups in 4-manifold topology. Geom. Topol. 4 (2000), 407–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement